Alert archive / Arkansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 128, NWS Shreveport, LA

April 29, 2016Nevada County, Arkansas

NWS Shreveport, LA issued this severe thunderstorm warning at Apr 29, 2016, 6:48 AM CDT for Nevada County, Arkansas. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 29, 2016, 6:48 AM CDT (11:48 UTC)
Expired
Apr 29, 2016, 7:00 AM CDT
In force
12 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Hail
1.5 in
Wind
60.0 mph

County Nevada County, AR

The radar

The Little Rock radar (KLZK), 145 km from the middle of the area, began a volume at 11:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 00:00Z, 11.8 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2016-04-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 101 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2016-04-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -21 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
101 J/kg
Mixed-layer CIN
-347 J/kg
Mixed-layer LCL
2092 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-21 m²/s²
0-3 km storm-relative helicity
104 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted.

176 
WUUS54 KSHV 291148
SVRSHV
ARC099-291200-
/O.NEW.KSHV.SV.W.0128.160429T1148Z-160429T1200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
648 AM CDT FRI APR 29 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL NEVADA COUNTY IN SOUTHWESTERN ARKANSAS...

* UNTIL 700 AM CDT

* AT 648 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER BLUFF CITY...
  OR 15 MILES EAST OF PRESCOTT...MOVING NORTHEAST AT 55 MPH.

  HAZARD...PING PONG BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  ROSSTON...BLUFF CITY...WHITE OAK LAKE STATE PARK...CALE...MORRIS AND
  READER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3380 9313 3378 9310 3364 9311 3357 9327
      3376 9328 3381 9319 3380 9318 3381 9316
      3381 9315 3382 9314
TIME...MOT...LOC 1148Z 240DEG 49KT 3373 9313 

HAIL...1.50IN
WIND...60MPH
 
$$

13

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 29, 3:14 AM CDT, 3 hours 34 minutes earlier.

Area forecast discussion, Apr 29, 3:14 AM CDT, 3 hours 34 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
314 AM CDT FRI APR 29 2016

.DISCUSSION...
COMPLICATED FCST TO SAY THE LEAST TODAY WITH A FLASH FLOOD AND
SEVERE WEATHER THREAT ACROSS PORTIONS OF OUR REGION. WITH STRONG/
SEVERE CONVECTION ALREADY ONGOING...WILL BE BRIEF WITH THIS
DISCUSSION.

CONVECTION THIS MORNING FIRING AS A RESULT OF A DISTURBANCE
EMBEDDED IN SOUTHWEST FLOW ALOFT ACROSS N TX INTO S OK. THIS
CONVECTION IS ELEVATED AND ORIENTED JUST NORTH OF A RETURNING
WARM FRONT AT THE SURFACE. A TIGHTENING PRESSURE GRADIENT ALONG
AND SOUTH OF THIS RETURNING WARM FRONT WILL RESULT IN INCREASING
WINDS TODAY THUS HAVE POSTED A LAKE WIND ADVISORY WITH THIS
PACKAGE ACROSS OUR SOUTHWEST HALF THROUGH 00Z THIS EVENING.
CONVECTION MAY BECOME MORE SFC BASED AS WE GO THROUGH THE MORNING/
DAYTIME HOURS WITH THE GREATEST THREAT AREA FOR SEVERE CONVECTION
JUST NORTH OF THE I-20 CORRIDOR OF NE TX AND N LA WHICH INCLUDES
THE NORTHERN THIRD OF NE TX...SE OK AND SW AR. ASSUMING THIS
CONVECTION BECOMES MORE NUMEROUS LATER THIS MORNING...THE FLASH
FLOOD THREAT SHOULD RAMP UP ACROSS THIS SAME REGION... BASICALLY
WHERE THE CURRENT FLASH FLOOD WATCH RESIDES. AM GETTING MORE
CONCERNED OF A SVR/HEAVY RAIN THREAT WHICH SHOULD FIRE UP
SOMEWHERE IN THE VICINITY OF THE I-35/I-45 CORRIDOR THIS AFTN IN
RESPONSE TO YET ANOTHER DISTURBANCE MOVING THIS WAY IN SOUTHWEST
FLOW ALOFT. MODELS ARE ALL POINTING AT THIS CONVECTION MOVING
RAPIDLY EAST NORTHEAST DURING THE LATE AFTERNOON...MOVING INTO OUR
REGION LATER THIS EVENING INTO THE OVERNIGHT HOURS. THIS
CONVECTION WILL LIKELY PRODUCE RAINFALL AMOUNTS OF 1-3 INCHES
WITH ISOLATED HIGHER AMOUNTS...BUT THE KEY POINT IS THAT IT WILL
BE MOVING WITH NO REAL TRAINING THREAT THAT I CAN SEE...HENCE THE
LACK OF ANY SLIGHT RISK OF EXCESSIVE RAINFALL PER WPC SOUTH OF THE
EXISTING AREA FURTHER NORTH. ALL THIS TO SAY WILL NOT BE MAKING
ANY CHANGES TO THE CURRENT FFA TODAY WITH THE OPTION BEING TO
EXPAND IT FURTHER SOUTH FOR TONIGHT IF A HEAVIER/TRAINING EVENT
BECOMES APPARENT. THAT WILL AVOID THE SEGMENTED FFA AREA CONFUSION
OF THE HEAVY RAIN THREAT NORTH TODAY...AND MORE WIDESPREAD
OVERNIGHT.

THE THREAT OF HEAVY RAIN/SEVERE WEATHER DOES NOT END FOR SATURDAY
BUT INSTEAD...SHIFTS EAST SLIGHTLY...ENCOMPASSING MORE OF S AR AND
N LA ALONG AND AHEAD OF A SLOW MOVING COLD FRONT WHICH SHOULD BE
NEAR OR JUST EAST OF THE I-30 CORRIDOR SAT AFTN. WE WILL BE WORKED
OVER PRETTY WELL FROM LATE NIGHT/MORNING CONVECTION SO AFTERNOON
DESTABILIZATION WILL PLAY A BIG KEY TO THE SVR/HEAVY RAIN THREAT
DURING THE DAY SAT BEFORE TAPERING OFF SAT NIGHT.

MADE VERY LITTLE CHANGES TO SUNDAY THROUGH NEXT WEEK DUE TO TIME
RESTRAINTS GIVEN THE CURRENT CONVECTION. THANKS FOR THE
COORDINATION THIS MORNING FWD...JAN. PRELIMS TO FOLLOW.

13

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  87  67  82  64 /  50  90  70  50
MLU  87  68  84  66 /  40  90  70  70
DEQ  76  64  82  56 /  90  90  40  20
TXK  82  66  82  60 /  80  90  50  30
ELD  82  67  80  63 /  80  90  70  50
TYR  86  67  84  61 /  70  90  50  20
GGG  86  67  82  62 /  60  90  50  30
LFK  90  68  82  66 /  30  90  70  50

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR ARZ050-051-059>061-070.

LA...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR LAZ001-002-010-011-017-018.

OK...FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR OKZ077.

TX...LAKE WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS
     EVENING FOR TXZ096-097-108>112-124>126-136>138-149>153-
     165>167.

     FLASH FLOOD WATCH FROM 10 AM CDT THIS MORNING THROUGH SATURDAY
     MORNING FOR TXZ096-097.

&&

13
Hazardous weather outlook, Apr 29, 3:49 AM CDT, 2 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
349 AM CDT FRI APR 29 2016

ARZ050-051-059>061-070-OKZ077-TXZ096-097-291800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-MCCURTAIN-
RED RIVER-BOWIE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...SOUTHEAST OKLAHOMA AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS.
IN ADDITION TO THE SEVERE WEATHER THREAT...THESE STORMS WILL
PRODUCE EXCESSIVE HEAVY RAINFALL...WHICH COULD RESULT IN LOCALIZED
FLASH FLOODING. THIS FLASH FLOOD THREAT WILL CONTINUE INTO THE
OVERNIGHT HOURS AS WELL AS AN UPPER LEVEL DISTURBANCE MOVES INTO
THE REGION FROM THE SOUTHWEST.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

ARZ071>073-LAZ001>006-010>014-017>022-TXZ108>112-124>126-136>138-
149>153-165>167-291800-
LAFAYETTE-COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-
WINN-GRANT-CALDWELL-LA SALLE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-
349 AM CDT FRI APR 29 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA...
NORTHWEST LOUISIANA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT...

STRONG TO SEVERE THUNDERSTORMS...CAPABLE OF PRODUCING LARGE
HAIL...DAMAGING THUNDERSTORM WIND GUSTS AND ISOLATED TORNADOES...
WILL BE POSSIBLE THIS MORNING THROUGH THE AFTERNOON HOURS...
MAINLY ALONG AND NORTH OF A LINE FROM LUFKIN TEXAS TO MONROE
LOUISIANA. THIS SEVERE WEATHER THREAT WILL CONTINUE AND TRANSITION
INTO A HEAVY RAINFALL EVENT LATER THIS EVENING INTO THE OVERNIGHT
HOURS ACROSS A LARGE PORTION OF THE REGION AS WELL AS AN UPPER
LEVEL DISTURBANCE MOVES INTO THE REGION FROM THE SOUTHWEST. A
FLASH FLOOD WATCH MAY BECOME NECESSARY FOR PORTIONS OF THE REGION
TONIGHT INTO SATURDAY.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SHOWERS AND THUNDERSTORMS WILL BE POSSIBLE DURING THE DAY SATURDAY
WITH A SEVERE THUNDERSTORM AND HEAVY RAINFALL THREAT ALONG AND
EAST OF THE INTERSTATE 30 CORRIDOR OF NORTHEAST TEXAS AND
SOUTHWEST ARKANSAS. THIS WILL INCLUDE MOST OF SOUTHWEST
ARKANSAS...ALL OF NORTHERN LOUISIANA AND THE EASTERN THIRD OF
NORTHEAST TEXAS. THIS THREAT WILL LIKELY COME TO AN END LATE
SATURDAY EVENING WITH THE PASSAGE OF A COLD FRONT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED TODAY INTO
TONIGHT...AND POSSIBLY AGAIN ON SATURDAY.

13

In the hours before

Local storm report, Apr 29, 5:05 AM CDT, 1 hour 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
505 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     HAIL             WINTHROP                33.83N  94.35W
04/29/2016  E2.00 INCH       LITTLE RIVER       AR   PUBLIC

            PHOTO OF LARGE HAIL SENT TO KSLA-TV FROM PUBLIC.

&&

EVENT NUMBER SHV1600404

20
Local storm report, Apr 29, 5:19 AM CDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
519 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0334 AM     HAIL             2 W WINTHROP            33.84N  94.39W
04/29/2016  E1.75 INCH       LITTLE RIVER       AR   LAW ENFORCEMENT

            SHERIFF REPORTS GOLFBALL SIZE HAIL IN THE CROSS ROADS
            COMMUNITY.

&&

EVENT NUMBER SHV1600405

20
Local storm report, Apr 29, 5:52 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
552 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     HAIL             3 N HOPE                33.71N  93.59W
04/29/2016  E0.88 INCH       HEMPSTEAD          AR   EMERGENCY MNGR

            NICKEL SIZE HAIL REPORTED NORTH OF HOPE ALONG HWY. 195.

&&

EVENT NUMBER SHV1600406

13
Special weather statement, Apr 29, 6:03 AM CDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
603 AM CDT FRI APR 29 2016

OKZ077-291145-
MCCURTAIN OK-
603 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MCCURTAIN COUNTY
UNTIL 645 AM CDT...

AT 603 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
IDABEL...OR 21 MILES NORTHEAST OF CLARKSVILLE...MOVING NORTHEAST AT 50
MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
IDABEL...BROKEN BOW...HAWORTH...GOODWATER...EAGLETOWN AND HARRIS.

LAT...LON 3415 9465 3400 9447 3399 9447 3369 9473
      3370 9475 3373 9475 3373 9478 3374 9479
      3374 9482 3375 9482 3380 9491
TIME...MOT...LOC 1103Z 215DEG 44KT 3381 9477

13
Local storm report, Apr 29, 6:17 AM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
617 AM CDT FRI APR 29 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 AM     HAIL             PRESCOTT                33.80N  93.39W
04/29/2016  E1.00 INCH       NEVADA             AR   PUBLIC

&&

EVENT NUMBER SHV1600407

13
Special weather statement, Apr 29, 6:34 AM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
634 AM CDT FRI APR 29 2016

ARZ061-291200-
NEVADA AR-
634 AM CDT FRI APR 29 2016

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL NEVADA COUNTY UNTIL 700
AM CDT...

AT 634 AM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
ROSSTON...OR 10 MILES SOUTHEAST OF PRESCOTT...MOVING EAST AT 40 MPH.

NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
ROSSTON...BLUFF CITY...WHITE OAK LAKE STATE PARK...CALE...LANEBURG...
MORRIS...MOUNT MORIAH AND READER.

LAT...LON 3380 9313 3378 9310 3360 9311 3356 9335
      3374 9341 3381 9314
TIME...MOT...LOC 1134Z 255DEG 35KT 3367 9330

13

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 1:23 AM CDTSpecial Weather StatementSHVLittle River52 min
Apr 29, 1:36 AM CDTSevere Thunderstorm WarningSHVHempstead, Little River, Miller54 min
Apr 29, 2:28 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Sevier62 min
Apr 29, 2:54 AM CDTSpecial Weather StatementSHVHoward51 min
Apr 29, 3:28 AM CDTSevere Thunderstorm WarningSHVHoward, Little River, Sevier62 min
Apr 29, 4:23 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier37 min
Apr 29, 5:00 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier60 min
Apr 29, 5:32 AM CDTSevere Thunderstorm WarningSHVHempstead, Nevada43 min
Apr 29, 5:57 AM CDTSevere Thunderstorm WarningSHVHempstead, Howard, Little River, Miller, Sevier63 min
Apr 29, 6:34 AM CDTSpecial Weather StatementSHVNevada26 min
Apr 29, 7:41 AM CDTFlash Flood WarningSHVHoward, Little River, Sevier12 hr
Apr 29, 8:40 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier50 min
Apr 29, 9:29 AM CDTSevere Thunderstorm WarningSHVHoward, Sevier31 min
Apr 29, 10:12 AM CDTSpecial Weather StatementSHVHoward, Sevier48 min
Apr 29, 10:23 AM CDTFlash Flood WarningSHVHempstead, Howard, Nevada, Sevier12 hr
Apr 29, 11:20 AM CDTSpecial Weather StatementSHVLittle River40 min
Apr 29, 11:28 AM CDTSpecial Weather StatementSHVHoward32 min
Apr 29, 11:30 AM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 12:00 PM CDTSevere Thunderstorm WarningSHVHoward, Sevier30 min
Apr 29, 1:15 PM CDTSpecial Weather StatementSHVSevier45 min
Apr 29, 2:39 PM CDTRiver Flood WarningSHVHoward, Little River, Sevier71 hr
Apr 29, 5:23 PM CDTTornado WarningSHVLittle River37 min
Apr 29, 5:42 PM CDTTornado WarningSHVHempstead, Nevada48 min
Apr 29, 6:26 PM CDTTornado WarningSHVNevada15 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.